It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Does Topiramate cause Ed

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 04-04-2018, 05:46 AM   #1
    NIK111
    Newbie
    (male)
     
    Join Date: Sep 2016
    Posts: 6
    NIK111 HB User
    Does Topiramate cause Ed

    I have been taking 50mg Topiramate in the morn and 50 at night on and off for the past 2 yrs now.I take it for 3 months then wean off to check if my headaches are gone,then in 6months to a year sometimes when they come back I take the same 100 mg a day to keep them at bay for no more than 3 to 4 months tops then I go off it again.Just wondering though does this stuff cause ED.Times when I am on Top its a bit tougher for me to perform if you know what I mean but I still can but its manageable.When I am off the Top I find I have no problems whatsoever..Just would like to know what other Male users of
    Topiramate have experienced while on this...Thanks...

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Related Topics
    Thread Thread Starter Board Replies Last Post
    falling back into ED (after 6 years) xthegeminix Eating Disorder Recovery 2 10-08-2011 07:44 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:00 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!